# SDR 8EKA2014033100001

- Difficulty date: March 19, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N348CA
- Make and model: Casa C212CC
- Aircraft serial: 175
- Aircraft time: 21,402 hours, 22,644 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Bracket
- Part number: 212141001
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE 25 HOUR INSPECTION,  MAINTENANCE FOUND LT OTBD AILERON HINGE TO BE CRACKED.  REMOVED & REPLACED HINGE BRACKET WITH SERVICEABLE BRACKET. MOC FLIGHT PERFORMED SATISFACTORY.
